Non-Abelian representations of some sporadic geometries

A.A. Ivanov, D. Pasechnik, S.V. Shpectorov

Research output: Contribution to journalArticleAcademicpeer-review

16 Citations (Scopus)

Abstract

For a point-line incidence system =(P, L) with three points per line we define the universal representation group of as[formula]We prove that if is the 2-local parabolic geometry of the sporadic simple groupF1(the Monster) orF2(the Baby Monster) thenR( )F1or 2·F2, respectively.
Original languageEnglish
Pages (from-to)523-557
Number of pages35
JournalJournal of Algebra
Volume181
Issue number2
DOIs
Publication statusPublished - 1996

Fingerprint Dive into the research topics of 'Non-Abelian representations of some sporadic geometries'. Together they form a unique fingerprint.

Cite this